IcedChai

213d

I started Adderall 10 mg 2x a day about a week ago and while its helped me mentally, physically I feel off...like shakey? Just sitting down my Heart Rate is 92. i find myself taking extra deep breaths. Does anyone else know what I'm talking about/experience this?

Amfetamine

acute lethargy

View all
  • NelCat

    213d

    I know what you're talking about for sure. Most of the time, i take a whole pill in the morning and only half a pill for my second dose if I feel like it's too much.

  • NelCat

    213d

    Adderall does increase blood pressure.

  • autisticfrog

    213d

    If you're taking XR, try asking about only taking one dose. It happens to me, too, especially if I missed a dose and it's the day after when I take it like normal. Eating can help, or taking a nap. Overall as long as you keep your brain stimulated it helps.

  • IcedChai

    213d

    Okay any tips on timing it? I feel so tired now and I last took it 6 hours ago. I'm thinking I waited too long for the 2nd dose.

  • Atusin

    213d

    yeah, I lowered my dose for that exact reason

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.